# SDR ASAA2019040938932

- Difficulty date: March 13, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 45,525 hours, 13,585 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550322
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BEAM STA 312 HAS SPOT OF CORR AT LBL 10. GROUNDED - YES. REPAIRED DAMAGE TO FLOOR BEAM UPPER CAP IAW ASA EA 800 53EA 21380 W 2.2 O .125 R .099 L 1.7 D .026.
